... The Dr told me to take them for 30 days. I've noticed a little bit of a cough and at times a little bit of wheezing , coughing usually stops the wheezing. My shoulder pain and leg pain has subsided and I actually feel pretty good. He also put me on 5 days of prednisone, which I have one more to take today. My question is .. with the little cough and wheezing should I call my Dr and stop taking the meloxican? Or will these symptoms subside?
The side effects you are experiencing are consider "RARE" and you must contact your Dr. asap.
- Meloxicam Information for Consumers
- Meloxicam Information for Healthcare Professionals (includes dosage details)
- Side Effects of Meloxicam (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
I was prescribed meloxicam to help with edema in my foot after pelvic surgery, is this right for me?
Posted 11 Sep 2011 • 1 answer
Inflammatory Conditions - Can this anti inflammatory drug meloxicam help in the side effects of gout
Posted 12 Jul 2014 • 2 answers
Posted 23 Jul 2014 • 2 answers
Inflammatory Conditions - Intense shoulder pain also feels neck related. Worse when leaning over but
Posted 17 Aug 2014 • 1 answer
Posted 7 Feb 2016 • 0 answers